Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Premature ejaculation, serum prolactin 44.3, can hold only 30 seconds, weakness, suggestions

Thanks a lot. I am male of age 29.I am suffering from premature ejaculation from about 1.5 year. My serum prolactin is 44.30 and I am taking Cabergoline 0.5mg one time a week last 6 months prescribed by a doctor. But I am not noticing any improvement. I can continue only 30 sec at the time of sex. And I feel very much weak. I cant do my regular job properly for the weakness. Please help me regarding this problem. Regards, XXXXXX
Asked On : Wed, 2 May 2012
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response

Premature ejaculation (PME) NEEDS treatment, if it upsets you and your sexual partner.
If so, there are specific medicines available and can be obtained by seeing a urologist after getting yourself physically checked.
If you mean general weakness, it needs to be managed by diet changes, regular exercise and so on.
If u mean weakness during sex, your urologist will guide you.

Answered: Wed, 2 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor